# SDR RAIA00403028

- Difficulty date: March 31, 2004
- Submitted: April 4, 2004
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 17,802 hours, 18,834 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Faulty
- Location: Stick Shaker
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TAKE OFF CONFIGURATION WARNING FAULT DURING TAXI. MAINTENANCE REPAIRED BROKEN WIRE AT STICK SHAKER, RESET POWER AND OPS CK OK.
